# SDR SWAA2023112715822

- Difficulty date: October 28, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - MULTIPLE AREA OF CORROSION ON FWD DOOR SHIELD AT BS 767+4.5 RBL 21 / BS 767+3.25; BS 767+7.5; BS 767+11; BS 767+15; BS 767+19 RBL 22 (MARKED)<[01] REMOVED AND INSTALLED NEW SHIELD BS 767 TO BS 794 RBL22 IAW SRM 51-40-02 AND DWG 146A0081;[02] CORRECTED MEASUREMENT TABLE;[03] VERIFIED. VERIFIED MEASUREMENTS.
